# SDR AALA20100420DFW01

- Difficulty date: April 19, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N661AA
- Make and model: Boeing 757223
- Aircraft serial: 25295
- Aircraft time: 57,332 hours, 19,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULLNOSE EMERGENCY LIGHT AT FIRST CLASS CLOSET INOPERATIVE.  REPLACED LAMP FOR BULLNOSE EMERGENCY LIGHT AT FIRST CLASS CLOSET.  OPS CHECKED NORMAL.
